It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



HIV Prevention Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2006, 05:34 AM   #1
Newbie
(male)
 
Join Date: Aug 2006
Posts: 7
theperfectcrime HB User
Decreased erections and bloodshot eyes

Could decreased erections and bloodshot eyes be a sign of HIV?


I'm still waiting for the three month month mark to come so I can be tested and finally find out whether I've completely changed my life or not. Yes I'm still very worried.

I've noticed I no longer get morning erections when I wake up and I don't seem to be getting them as much as I used to during the day. My libido therefore seems to have gone down and i'm only 18 years of age.

As well as this I keep getting bloodshot eyes - sometimes really bad, sometimes not so bad. I don't think they're allergies because there's no itching or irritation and I don't feel tired either when I get them.


Could this be HIV or something else?

 
Old 09-03-2006, 09:29 AM   #2
Inactive
(male)
 
Join Date: Mar 2005
Posts: 2,034
last1 HB User
Re: Decreased erections and bloodshot eyes

Nope! "Decreased erections adn bloddshot eyes" are definately not a symtom of HIV. They are, however, symtomatic of anxiety and fear.

Will you share with us you suspected exposure? It might be easier to advise you..chris

 
Sponsors Lightbulb
   
Old 09-03-2006, 02:05 PM   #3
Junior Member
(male)
 
Join Date: Sep 2006
Posts: 10
adlerfan HB User
Re: Decreased erections and bloodshot eyes

You may also want to run by an Albertson's or Walgreens, etc. and check your blood pressure on one of those machines you stick your arm in. Just a thought.

But, no, not HIV.

 
Old 09-04-2006, 06:04 AM   #4
Newbie
(male)
 
Join Date: Aug 2006
Posts: 7
theperfectcrime HB User
Re: Decreased erections and bloodshot eyes

Well I went to my doctor today and she couldn't seem to find an explanantion for my eyes but has prescribed me antibiotic eyedrops.


My exposure: Over a month and a half ago I had unprotected sex with a female of unknown status. A few days later I found out that she sleeps around a lot and has had chlamydia - which makes it easier for the transmission for HIV. I went for a test a week after the incident and everything came out negative but i know it was too soon.

About 2 and a half weeks after i had sex, i got a swelling on my elbow one morning which gradually spread to my arm and gave me the chills, then a very high fever and a headache. This lasted for a few days. I went to my doctor and he told me it was due to a cut near my elbow which had been infected by bacteria and he put me on penicillin. Im not sure whether the penicillin worked because by the time id started the course, the fever, headache were gone and the swelling was already going down by itself. So im scared about whether this could have been caused by HIV seroconversion.

Since then I no longer seemed to get morning erections, my libido seems lower and my eyes get bloodshot during the day for no reason. I finished my course of penicillin a while ago so i dont think its a reaction to that.

Ive tried very hard not to think of my upcoming hiv test in about a month's time. I've gone out with friends, tried to enjoy my life so im skeptical whether this is caused by stress/anxiety. Is it possible for stress/anxiety to subconsciously manifest itself causing these symptoms?

I really dont know. I just wish I had been such an idiot and gotten so drunk that night. I hope I dont have to pay for my actions.

 
Old 09-04-2006, 04:58 PM   #5
Inactive
(male)
 
Join Date: Mar 2005
Posts: 2,034
last1 HB User
Re: Decreased erections and bloodshot eyes

Dear Pefect: I know that we can all tell you that you probably had a minimal exposure. We can tell you not to worry and try to remain calm and centered. But all that is easier said than done. I can remember the day I was actually walking in circles in my doctor's office, pacing back and forth, and biting my finger nails to the quick and, if someone had been there to tell me, "Don't worry, you'll be OK." I wouldn't have listened either.

Just hang in there and don't be a stranger here. We've all walked in your shoes. chris

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
2 year old son has bloodshot eyes for the last 9 days laurenjakcody Rare Disorders 1 08-02-2008 05:29 PM
Chronic red/bloodshot eyes -- help! chopsticks84 Eye & Vision 2 03-29-2008 09:30 PM
bloodshot eyes - side effect of HP or atenelol marcine26 High & Low Blood Pressure 2 03-04-2007 04:28 PM
bloodshot eyes...bump on gums breezy111 Open to All Other Health Topics 0 01-05-2007 08:09 AM
anyone get red bloodshot eyes from spironolactone? LJ56 Polycystic Ovary Syndrome (PCOS) 2 12-21-2005 07:50 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off





All times are GMT -7. The time now is 09:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!